A taxicab version of the Erdős-Mordell theorem

Nilgün Sönmez

Kragujevac Journal of Mathematics (2009)

  • Volume: 32, Issue: 32, page 157-164
  • ISSN: 1450-9628

How to cite


Nilgün Sönmez. "A taxicab version of the Erdős-Mordell theorem." Kragujevac Journal of Mathematics 32.32 (2009): 157-164. <http://eudml.org/doc/253315>.

author = {Nilgün Sönmez},
journal = {Kragujevac Journal of Mathematics},
keywords = {taxicab plane},
language = {eng},
number = {32},
pages = {157-164},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {A taxicab version of the Erdős-Mordell theorem},
url = {http://eudml.org/doc/253315},
volume = {32},
year = {2009},

AU - Nilgün Sönmez
TI - A taxicab version of the Erdős-Mordell theorem
JO - Kragujevac Journal of Mathematics
PY - 2009
PB - Prirodno-matematički fakultet Kragujevac
VL - 32
IS - 32
SP - 157
EP - 164
LA - eng
KW - taxicab plane
UR - http://eudml.org/doc/253315
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.